MathSciNet Relay Station
MathSciNet bibliographic data
MR1842066 34C25 (34B15 47J30 58E05)
Tang, Chun-Lei; Wu, Xing-Ping Periodic solutions for second order systems with not uniformly coercive potential. J. Math. Anal. Appl. 259 (2001), no. 2, 386–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement